Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: MAOI USERS PLEASE READ!!!

Posted by tygereyes on April 2, 2006, at 17:10:06

In reply to Re: MAOI USERS PLEASE READ!!! tygereyes, posted by TylerJ on April 2, 2006, at 10:26:54

> > Strange - I took 200 mg of Benadryl (I have SEVERE insomnia) with 80 mg Parnate for a while and I was fine.
>
> Wow, that's a lot of Benadryl!

Yeah, I started taking Ambien not too long after.

It's funny, though, Parnate gave me akathesia, and Benadryl made it FIFTY MILLION times worse, even though it's supposed to help.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:tygereyes thread:627145
URL: http://www.dr-bob.org/babble/20060329/msgs/627918.html